LYAPUNOV-SCHMIDT REDUCTION IN THE ANALYSIS OF BIFURCATION SOLUTIONS AND CAUSTIC OF NONLINEAR SYSTEM OF ALGEBRAIC EQUATIONS

Full Article - PDF

Published: 2016-12-17

Page: 275-289


MURTADA JASSIM MOHAMMED *

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq

*Author to whom correspondence should be addressed.


Abstract

In this paper bifurcation analysis and Bifurcation diagram of the nonlinear system (bifurcation equation) have been studied. Also, by using local method of Lyapunov-Schmidt we showed that the bifurcation equation corresponding to the elastic beams equation of sixth order is given by the nonlinear system of four quadratic equations.

Keywords: Nonlinear system, bifurcation diagram, Lyapunov-Schmidt method, regular solutions


How to Cite

MOHAMMED, M. J. (2016). LYAPUNOV-SCHMIDT REDUCTION IN THE ANALYSIS OF BIFURCATION SOLUTIONS AND CAUSTIC OF NONLINEAR SYSTEM OF ALGEBRAIC EQUATIONS. Asian Journal of Mathematics and Computer Research, 14(4), 275–289. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/751

Downloads

Download data is not yet available.